Главная
» Электронная библиотека » MODIFIED METHOD OF SEPARATION OF VARIABLES
FOR SOLVING DIFFRACTION PROBLEMS ON MULTILAYER DIELECTRIC GRATINGS
MODIFIED METHOD OF SEPARATION OF VARIABLES FOR SOLVING DIFFRACTION PROBLEMS ON MULTILAYER DIELECTRIC GRATINGS
| Категория: | физико-математические науки |
Скачивание доступно только для авторизованных пользователей
|
| Авторы (ПГУ): | Смирнов Юрий Геннадьевич [60] , Мартынова Валерия Юрьевна [20] , Москалева Марина Александровна [20] ![]() | |
| Аннотация: | A modified method of separation of variables is proposed for solving the direct problem of diffraction of electromagnetic wave by multilayer dielectric gratings (MDG). To apply this method, it is necessary to solve a one-dimensional eigenvalue problem for a 2nd order differential equation on a segment with piecewise constant coefficients. The accuracy of the method is verified by comparison with the results obtained by the commercially available RCWA method. It is demonstrated that the method can be applied not only to commonly used MDG elements with one line in a grating period but also to potentially promising MDG elements with several different lines in a grating period. | |
| Тип: | Статья | |
| Вид: | электронная копия бумажного издания | |
| Количество частей: | 1 | |
| Год издания: | 2021 | |
| Издательство: | East View Press | |
| Где опубликовано: | Зарубежный журнал | |
| Индексация: | Web of Science Core Collection, входящем в 3 (Q3) и 4 (Q4) квартили (тип документа Article, Review, Proceedings Paper, Book Chapter) | |
| Целевая аудитория: | Исследователь | |
| Целевое назначение: | Научное | |
| Отрасль науки: | 01.01.03 Математическая физика | |
| Лицензия: | Нет ограничений | |
| Ограничения: | Нет ограничений | |
| Правообладатель: | The L.N. Gumilyov Eurasian National University, Nur-Sultan, Kazakhstan | |
| ISSN: | 2306–6172 | |
| DOI: | 10.32523/2306-6172-2021-9-4-76-88 | |
| Библиографическая ссылка: | Smirnov Yu. G., Martynova V. Yu., Moskaleva M. A., Tikhonravov A. V. MODIFIED METHOD OF SEPARATION OF VARIABLES FOR SOLVING DIFFRACTION PROBLEMS ON MULTILAYER DIELECTRIC GRATINGS. EURASIAN JOURNAL OF MATHEMATICAL AND COMPUTER APPLICATIONS Volume 9, Issue 4 (2021) 76 – 88 | |
| Страницы (с ... по ...): | 76-88 | |
| Том: | 9 | |
| Язык: | Английский | |
| Место хранения: | Вне ПГУ | |
| Дата размещения: | 26.10.2022 | |
| Владелец: | Смирнов Юрий Геннадьевич | |
| Ссылка на ресурс: | http://elib.pnzgu.ru/library/1666373605 | |
| Формат: | Не указан |

